# SDR A6WA201745452

- Difficulty date: November 28, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 30,414 hours, 29,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R303761
- Condition: Cracked
- Location: Bs 473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1015032-1000-0010 - ANGLE AT L/H LONGERON 24 ABOVE CENTER WING FWD OF FS 473.15 IS CRACKED.    REMOVED AND REPLACED ANGLE AT L/H LONGERON 24 ABOVE CENTER WING IAW CRJ200 SRM 51-42-06, 51-42-21.
